# SDR 2006UALA02117

- Difficulty date: November 1, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB AFT UPPER LUG, FWD BUSHING FACE PITTED, MATERIAL LOSS OUT OF LIMITS. MAJOR REPAIR: REWORKED LUG IAW EA-1060488.
